# SDR IPXA1569367

- Difficulty date: September 14, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102411
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FORWARD CARGO PIT AT BODY STA 680 FRAME AND BETWEEN STRINGER 25R A ND 24R, FUSELAGE FRAME INBD FLANGE HAS DENT.  REMOVED DAMAGE AND REPAIRED STA 680 FRAME BETWEEN STR 25R AND 24R IAW SRM 53-00-07-2R5. FABRICATED-3 REPAIR ANGLE FROM 7075-0 .063 AND HEAT TREATED TO T6 IAW SRM 53-00-07-2R5 DETAIL III.  ORIGINAL FRAME THICKNESS .056".
